Alert archive / Tennessee / Tornado Warnings in 2020

Tornado Warning 6, NWS Morristown, TN

March 3, 2020Knox County, Tennessee

NWS Morristown, TN issued this tornado warning at Mar 3, 2020, 4:35 AM EST for Knox County, Tennessee. It was in force for 25 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 3, 2020, 4:35 AM EST (09:35 UTC)
Expired
Mar 3, 2020, 5:00 AM EST
In force
25 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

County Knox County, TN

The radar

The Knoxville radar (KMRX), 40 km from the middle of the area, began a volume at 09:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 3, 4:44 AM ESTHAIL 0.753 Se Halls, TNREPORT FROM MPING: DIME (0.75 IN.).
Mar 3, 4:55 AM ESTTSTM WND DMG3 Wnw Halls, TNTREE DOWN ON SHANKS LANE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 9.6 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2020-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 346 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2020-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 183 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
346 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
559 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
183 m²/s²
0-3 km storm-relative helicity
230 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted.

740 
WFUS54 KMRX 030935
TORMRX
TNC093-031000-
/O.NEW.KMRX.TO.W.0006.200303T0935Z-200303T1000Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Morristown TN
435 AM EST Tue Mar 3 2020

The National Weather Service in Morristown has issued a

* Tornado Warning for...
  Northeastern Knox County in east Tennessee...

* Until 500 AM EST.
    
* At 435 AM EST, a severe thunderstorm capable of producing a tornado
  was located near Knoxville, moving east at 60 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  northeastern Knox County, including the following locations...
  Maloneyville, House Mountain State Park, Mascot, Powell, Halls and
  Kimberlin Heights.

This includes the following highways...
 Interstate 40 in Tennessee between mile markers 388 and 405.
 Interstate 75 in Tennessee between mile markers 108 and 117.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3601 8408 3603 8406 3606 8408 3608 8408
      3611 8404 3613 8371 3609 8367 3608 8367
      3610 8371 3606 8369 3605 8367 3603 8368
      3599 8365 3597 8365 3595 8369 3594 8369
      3594 8370 3592 8373
TIME...MOT...LOC 0935Z 274DEG 53KT 3606 8399 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Moulton
3 follow-up statements
635 
WWUS54 KMRX 030941
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
441 AM EST Tue Mar 3 2020

TNC093-031000-
/O.CON.KMRX.TO.W.0006.000000T0000Z-200303T1000Z/
Knox TN-
441 AM EST Tue Mar 3 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 AM EST FOR
NORTHEASTERN KNOX COUNTY...
    
At 440 AM EST, a severe thunderstorm capable of producing a tornado
was located 7 miles northeast of Knoxville, moving east at 60 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Knoxville, Halls, Maloneyville, House Mountain State Park and Mascot.

This includes Interstate 40 in Tennessee between mile markers 392 and
405.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3603 8397 3611 8397 3613 8371 3609 8367
      3608 8367 3610 8371 3606 8369 3605 8367
      3603 8368 3599 8365 3597 8365 3595 8369
      3594 8369 3594 8370
TIME...MOT...LOC 0940Z 271DEG 54KT 3607 8388 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Moulton
129 
WWUS54 KMRX 030947
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
447 AM EST Tue Mar 3 2020

TNC093-031000-
/O.CON.KMRX.TO.W.0006.000000T0000Z-200303T1000Z/
Knox TN-
447 AM EST Tue Mar 3 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 AM EST FOR
NORTHEASTERN KNOX COUNTY...
    
At 447 AM EST, a severe thunderstorm capable of producing a tornado
was located 8 miles south of Plainview, or 12 miles northeast of
Knoxville, moving east at 60 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Knoxville, Maloneyville, House Mountain State Park and Mascot. 

This includes Interstate 40 in Tennessee between mile markers 397 and
404.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3603 8390 3612 8390 3613 8371 3609 8367
      3608 8367 3610 8371 3606 8369 3605 8367
      3603 8368 3597 8365
TIME...MOT...LOC 0947Z 274DEG 53KT 3606 8374 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

Moulton
414 
WWUS54 KMRX 030954
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
454 AM EST Tue Mar 3 2020

TNC093-031003-
/O.EXP.KMRX.TO.W.0006.000000T0000Z-200303T1000Z/
Knox TN-
454 AM EST Tue Mar 3 2020

...THE TORNADO WARNING FOR NORTHEASTERN KNOX COUNTY WILL EXPIRE AT
500 AM EST...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.  However gusty winds are still possible with
this thunderstorm.

LAT...LON 3603 8390 3612 8390 3613 8371 3609 8367
      3608 8367 3610 8371 3606 8369 3605 8367
      3603 8368 3597 8365
TIME...MOT...LOC 0953Z 274DEG 53KT 3606 8377 

$$

Moulton

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this tornado warning went out at Mar 3, 3:06 AM EST, 1 hour 29 minutes earlier.

Area forecast discussion, Mar 3, 3:06 AM EST, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
National Weather Service Morristown TN
306 AM EST Tue Mar 3 2020

.SHORT TERM...(Today and Tonight)...
The pattern this morning is highlighted by quasizonal swly H5
flow aloft, however with height falls westward over the southern
plains as well as a weak shortwave impulse traversing the mean
flow across the OH valley. At the surface, a weak area of low
pressure continues to slide northeast along the OH river,
consequently dragging a warm front northward out of AL/GA across
into portions of east TN, southwest NC, and eventually southwest
VA, all while the cold front remains west of the MS river.
Currently, a radar and mesoscale analysis indicates a fairly
unstable atm across portions of middle TN with llv flow backed
slightly enhancing llv helicity, hence the tornadic supercell that
moved through BNA. Further east across the TN valley, surface obs
indicate veered flow behind the warm front, which is generally
moving north into the I40 corridor. North of that, the BL is
fairly stable with only elevated instability to support tsra.

So the big question is, what happens through/beyond daybreak as the
shortwave over KY slides northeast and the prefrontal convection
currently over middle TN and southeast KY follows?  Well the primary
driver this morning of this system looks to be the 150kt H3 jet max
and it's relative left exit region favoring deep scale ascent, which
in turn yields enhanced H85 jet flow as well, the later of which
should drive the aforementioned warm front northward through
daybreak.  Fcst soundings and plan view plots favor decreasing
instability relative to current (post warm front) conditions across
middle TN, however still with sbcape in the 400-500 j/kg range. 0-
1km SRH will maximize (~400m2/s2) in association with the llv jet as
it traverse the area toward daybreak, but looks to barely overlap
with the increased surface based instability across portions of the
northern plateau before exiting east, which is essentially along the
warm front.  All that said, any threat for tornadoes this morning
looks limited (although non zero) and confined to the northern
plateau and perhaps portions of southwest VA.  Otherwise, the
primary threat this morning with convection looks to be hydro (good
rain rates and low FFGs) and perhaps some damaging winds along north
of I40 where storms are to be surface based amongst the enhanced llj,
and convection is deepest. The early morning convection looks to
slide southeast through the valley, possibly weakening a little into
late morning as it sweeps across the southern valley into the
southern Appalachians by midday. With that, could see the potential
for some damaging wind gusts and small hail.

The cold front itself will slide east out of middle TN into the
plateau/valley by early afternoon (possibly with a few showers or
storms along it) before sweeping swiftly through the remainder of
east TN and southwest VA/NC by early evening.  There is also a non
zero chance that convection along the front into the afternoon could
become rather deep across portions of southwest VA and northeast TN
given enough time to recover instability from this morning's
convection. Beyond the fropa tonight, cooler/drier high pressure
will begin to advect into the region to round out the period.

CDG

.LONG TERM...(Wednesday through Monday)...
Generally zonal flow in the mid to lower levels will set up for
the middle portion of the work week, and high pressure near the
surface will help keep mostly dry conditions. Shortwave and
associated surface low is still expected to truck across the
southeastern United States during the second half of the work
week. Models are coming into a bit better agreement with the
position of the shortwave, generally expected to move through near
the I-20 to I-40 corridor, while the surface low should swing
through further south of the system. In reaction to this will
continue to increase PoP chances on Wednesday night into Thursday.
Precipitation chances begin to wane as we move from Friday into
the weekend as the low/shortwave move off to the east and a cold
front sweeps in bringing drier and colder air.

Temperatures will drop well below normal on Friday and Friday night.
Within this regime of colder air we could see some light
precipitation in far northeast Tennessee and Southwest Virginia over
Friday into Saturday. This means we could see some light northwest
flow precipitation leading to some possible snowfall as we enter the
weekend. Models are in good agreement that moisture availability
will be meager with this air moving in from the northwest so any
snowfall accumulations are expected to remain light and confined to
mostly the higher elevations that typically see snowfall during
northwest flow/orographically lifted snowfall events.

As we move out of the weekend and into the work week ridging builds
in leading to warmer temperatures and sunnier skies. Another front
is expected to move across the eastern half of the United States on
around Tuesday bringing another chance of precipitation.

ABM

&&

.AVIATION...
00Z TAF DISCUSSION.

IFR to VFR conditions to start the TAF period with the first
round of precipitation exiting to the east. IFR conditions
currently at CHA will continue over the next several hours before
the next round of showers/storms approach from the west.
Widespread showers/storms are forecast overnight into early
Tuesday morning ahead of a frontal boundary starting in the 09-15z
timeframe. There is enough elevated instability to include VCTS
at CHA and TYS. Conditions will improve quickly to VFR as the
precipitation exits to the east late in the TAF cycle.

MA

&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             70  47  61  46  54 /  80  10  30  60  80
Knoxville McGhee Tyson Airport, TN  65  42  61  44  54 /  80  20  20  40  70
Oak Ridge, TN                       66  40  62  43  54 /  80  10  10  40  60
Tri Cities Airport, TN              62  37  58  39  53 /  80  30  10  20  60

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...NONE.
TN...NONE.
VA...NONE.
&&
Hazardous weather outlook, Mar 3, 3:41 AM EST, 54 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
341 AM EST Tue Mar 3 2020

NCZ060-061-TNZ015>018-038>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-040845-
Cherokee-Clay-Hancock-Hawkins-Sullivan-Johnson-Grainger-Hamblen-
Northwest Cocke-Cocke Smoky Mountains-Northwest Greene-
Southeast Greene-Washington-Unicoi-Northwest Carter-
Southeast Carter-Roane-Loudon-Knox-Jefferson-Northwest Blount-
Blount Smoky Mountains-North Sevier-Sevier Smoky Mountains-
Sequatchie-Bledsoe-Rhea-Meigs-McMinn-Northwest Monroe-
Southeast Monroe-Marion-Hamilton-Bradley-West Polk-East Polk-Lee-
Wise-Scott-Russell-
341 AM EST Tue Mar 3 2020 /241 AM CST Tue Mar 3 2020/

This Hazardous Weather Outlook is for portions of southwest North
Carolina...east Tennessee and southwest Virginia.

.DAY ONE...Today and Tonight

Scattered to numerous showers and thunderstorms are in the
forecast this morning into the afternoon hours. Some of these
storms could produce damaging winds and small hail. In addition,
heavy rainfall could lead to isolated flash flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any severe weather to our
office.

TNZ012>014-035>037-040845-
Scott-Campbell-Claiborne-Morgan-Anderson-Union-
341 AM EST Tue Mar 3 2020

This Hazardous Weather Outlook is for portions of east Tennessee.

.DAY ONE...Today and Tonight

Scattered to numerous showers and thunderstorms are in the
forecast this morning into the afternoon hours. Some of these
storms this morning could produce an isolated tornado, as well as
damaging winds and small hail. In addition, heavy rainfall could
lead to isolated flash flooding.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any severe weather to our
office.

CDG

In the hours before

Special weather statement, Mar 3, 3:12 AM EST, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Morristown TN
312 AM EST Tue Mar 3 2020

TNZ012-013-035-036-030900-
Anderson TN-Scott TN-Campbell TN-Morgan TN-
312 AM EST Tue Mar 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MORGAN...NORTHWESTERN
ANDERSON...CAMPBELL AND SCOTT COUNTIES UNTIL 400 AM EST...

At 312 AM EST, Doppler radar was tracking a strong thunderstorm near
Great Meadows Campsites, or 11 miles northeast of Jamestown, moving
east at 50 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Oak Ridge, La Follette, Oneida, Oliver Springs, Jacksboro,
Huntsville, Helenwood, Jellico, Caryville and Rocky Top.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3659 8402 3601 8422 3625 8488 3629 8487
      3629 8484 3630 8482 3630 8480 3633 8477
      3633 8476 3634 8474 3635 8474 3635 8473
      3637 8472 3637 8470 3640 8466 3644 8469
      3650 8471 3660 8478
TIME...MOT...LOC 0812Z 279DEG 43KT 3654 8478

Moulton
Special weather statement, Mar 3, 3:47 AM EST, 48 minutes before
Special Weather Statement
National Weather Service Morristown TN
347 AM EST Tue Mar 3 2020

TNZ012>014-036-037-069-030945-
Anderson TN-Claiborne TN-Union TN-Scott TN-Campbell TN-Knox TN-
347 AM EST Tue Mar 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CLAIBORNE...
NORTHEASTERN KNOX...NORTHEASTERN ANDERSON...CAMPBELL...UNION AND EAST
CENTRAL SCOTT COUNTIES UNTIL 445 AM EST...

At 347 AM EST, Doppler radar was tracking a strong thunderstorm 8
miles northwest of Jacksboro, or 10 miles west of La Follette, moving
southeast at 50 mph.

Penny size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Clinton, La Follette, Maynardville, New Tazewell, Tazewell,
Plainview, Jacksboro, Jellico, Caryville and Blaine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3644 8354 3636 8357 3637 8359 3634 8364
      3633 8366 3634 8367 3633 8368 3629 8368
      3626 8370 3621 8370 3618 8373 3617 8372
      3616 8373 3611 8370 3611 8369 3609 8371
      3607 8370 3599 8374 3635 8445 3654 8425
TIME...MOT...LOC 0847Z 297DEG 42KT 3639 8432

Moulton
Special weather statement, Mar 3, 4:12 AM EST, 23 minutes before
Special Weather Statement
National Weather Service Morristown TN
412 AM EST Tue Mar 3 2020

TNZ012-013-035-036-030945-
Anderson TN-Scott TN-Campbell TN-Morgan TN-
412 AM EST Tue Mar 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MORGAN...ANDERSON...
SOUTHWESTERN CAMPBELL AND SOUTHEASTERN SCOTT COUNTIES UNTIL 445 AM
EST...

At 412 AM EST, Doppler radar was tracking a strong thunderstorm 12
miles northeast of Wartburg, moving east at 45 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Oak Ridge, Clinton, Oliver Springs, Rocky Top, Norris, Norris Dam
State Park, Smokey Junction, Andersonville, Rosedale and Disney.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3622 8397 3620 8396 3611 8403 3608 8409
      3607 8409 3606 8408 3600 8413 3602 8433
      3605 8434 3605 8436 3603 8438 3605 8460
      3635 8444
TIME...MOT...LOC 0912Z 288DEG 37KT 3622 8442

Moulton
Special weather statement, Mar 3, 4:28 AM EST, 7 minutes before
Special Weather Statement
National Weather Service Morristown TN
428 AM EST Tue Mar 3 2020

TNZ037>039-069-070-073-031015-
Jefferson TN-Hamblen TN-Union TN-Grainger TN-Knox TN-North Sevier TN-
428 AM EST Tue Mar 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR KNOX...JEFFERSON...GRAINGER...
NORTHERN SEVIER...UNION AND HAMBLEN COUNTIES UNTIL 515 AM EST...

At 428 AM EST, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Maynardville to near
Clinton. Movement was east at 50 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Knoxville, Morristown, Sevierville, Jefferson City, Dandridge,
Maynardville, Rutledge, Bean Station, White Pine and Plainview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3633 8366 3638 8350 3636 8330 3629 8326
      3631 8320 3625 8308 3617 8319 3613 8318
      3615 8322 3613 8324 3608 8323 3609 8324
      3589 8332 3581 8330 3596 8422 3602 8408
      3608 8409 3619 8394 3626 8401 3643 8386
TIME...MOT...LOC 0928Z 281DEG 53KT 3633 8391 3602 8417

Moulton

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 3:12 AM ESTSpecial Weather StatementMRXAnderson, Campbell, Scott48 min
Mar 3, 3:27 AM ESTSevere Thunderstorm WarningMRXAnderson, Campbell, Morgan, Scott48 min
Mar 3, 3:35 AM ESTTornado WarningMRXMorgan25 min
Mar 3, 3:47 AM ESTSpecial Weather StatementMRXCampbell, Union58 min
Mar 3, 4:12 AM ESTSpecial Weather StatementMRXAnderson33 min
Mar 3, 4:28 AM ESTSpecial Weather StatementMRXGrainger, Hamblen, Jefferson, Knox, Union47 min
Mar 3, 4:43 AM ESTSpecial Weather StatementMRXHancock, Hawkins, Washington47 min
Mar 3, 4:57 AM ESTSpecial Weather StatementMRXGrainger, Greene, Hamblen, Jefferson, Washington63 min
Mar 3, 5:19 AM ESTSpecial Weather StatementMRXAnderson, Knox41 min
Mar 3, 5:42 AM ESTAreal Flood AdvisoryMRXAnderson, Campbell, Grainger, Jefferson, Knox, Morgan and 2 more3 hr
Mar 3, 5:54 AM ESTSpecial Weather StatementMRXCarter, Johnson, Unicoi, Washington51 min
Mar 3, 6:02 AM ESTSpecial Weather StatementMRXCocke, Jefferson, Knox43 min
Mar 3, 6:05 AM ESTAreal Flood AdvisoryMRXCocke, Grainger, Greene, Hamblen, Jefferson3 hr
Mar 3, 6:15 AM ESTSpecial Weather StatementMRXHamilton, Marion, Sequatchie45 min
Mar 3, 6:36 AM ESTAreal Flood AdvisoryMRXAnderson, Blount, Jefferson, Knox, Loudon, Morgan and 2 more3 hr
Mar 3, 7:52 AM ESTAreal Flood AdvisoryMRXCarter, Greene, Johnson, Sullivan, Unicoi, Washington3 hr
Mar 3, 8:06 AM ESTSpecial Weather StatementMRXHamilton, Marion, Sequatchie39 min
Mar 3, 8:39 AM ESTAreal Flood AdvisoryMRXCocke, Greene, Jefferson, Sevier111 min
Mar 3, 11:02 AM ESTRiver Flood AdvisoryMRXCocke12 hr

Nearby

Tornado Warnings in Tennessee, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.